# SDR 96ZZZX62

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5587K
- Make and model: Beech F33A
- Aircraft serial: CE1392
- Engine: Cont IO520BB
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64621216
- Condition: Shaft Sheared
- Location: Engine Fuel
- Part time: 2,340 hours
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ENGINE DRIVEN FUEL PUMP FAILED ON CLIMB AT 400 FEET AGL.
